| Model Number |
SWIVELOCK, SP BC 4.75MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 07/29/2025, a sales representative reported via phone that an ar-2324bcsp 4.75 mm biocomposite swivelock® anchor tip dislodged.This occurred during a rotator cuff repair on (b)(6) 2025 the implant was inserted, impacted and the tip dislodged.It can not be confirmed that the fragment was retrieved however it did not appear to be in the patient.The patient had hard bone.There was no delay in the case.Another ar-2324bcsp 4.75 mm biocomposite swivelock® anchor was used to complete the case.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.